# SDR CALA2021120602255

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 38,232 hours, 23,811 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable Assy
- Part number: MPP171700LH
- Part serial: NONE
- Condition: Failed
- Location: Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT RELEASE CABLE INNER SLEEVE FAILED OPERATIONAL TEST STEP B.4 PAGES 3&4 OF TASK CARD 17-5221-1-7905. PER HAECO L CQ N/R 9298085/26085 GENERATED BY V916370. REMOVED L/H O/W EXIT RELEASE CABLE, LUBED AND REINSTALLED RELEAS FUNSTIONAL CHECK GOOD. E CABLE IAW A319 AMM 25-62-43-000-001-A, AMM 25-62-00-640-001-A, AMM 25-62-43-400-001-A. PERFORMED FUNCTIONAL CHECK OF MANUAL & AUTOMATIC SLIDE RELEASE SIGNAL. IAW A319 AMM 52*21-00-720-001-A
